VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 27 (5), (december 2020)
No abstract available
Articles
Jerrell Cockerham, Melissa Gutiérrez González, Pamela E. Harris, Marissa Loving, Amaury V. Miniño, Joseph Rennie, Gordon Rojas Kirby
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 641-662, (december 2020) DOI: 10.36045/j.bbms.200317
KEYWORDS: $q$-analog of Kostant's partition function, $q$-weight multiplicities, exceptional Lie algebra $\mathfrak{g}_2$, Reidemeister trace, 17B10
Nils Leder
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 663-682, (december 2020) DOI: 10.36045/j.bbms.190912
KEYWORDS: Automorphism groups of free products, group actions on trees, Serre's property FA, Kazhdan's property (T), 20E08, 20E36
Jogli G. Araújo, Henrique F. de Lima, Wallace F. Gomes, Marco Antonio L. Velásquez
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 683-696, (december 2020) DOI: 10.36045/j.bbms.200126
KEYWORDS: Weighted warped product spaces, complete submanifolds, $\varphi$-mean curvature vector field, $\varphi$-minimal submanifolds, codimension reduction results, Gaussian space, Bernstein-type results, 53C42, 53A07
Junfeng Liu, Songxiao Li
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 697-709, (december 2020) DOI: 10.36045/j.bbms.190505
KEYWORDS: Banach space, subdecomposable operator, invariant subspace, Hardy space $H^{\infty}(G)$, Spectral theory, 47A15, 47B40
J. Khodabandehlou, S. Maghsoudi, J. B. Seoane-Sepúlveda
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 711-729, (december 2020) DOI: 10.36045/j.bbms.200416
KEYWORDS: $p$-adic numbers, $p$-adic continuous functions, $p$-adic differentiable functions, lineability, algebrability, 5A03, 46B87, 26E30, ‎46S10, 12J25
Adara M. Blaga, Antonella Nannicini
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 731-754, (december 2020) DOI: 10.36045/j.bbms.191023
KEYWORDS: Quasi-statistical structures, Generalized geometry, Patterson-Walker metric, Sasaki metric, Norden structures, 53C15, 53B05, 53B12
Erkan Cimen
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 755-774, (december 2020) DOI: 10.36045/j.bbms.200128
KEYWORDS: Singular perturbation, differential difference equation, fitted difference method, shishkin mesh, Uniform convergence, 34K06, 34K26, 65L12, 65L20, 65L70
N. de Rancourt
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 775-787, (december 2020) DOI: 10.36045/j.bbms.200123
KEYWORDS: Hereditarily indecomposable Banach spaces, Fredholm theory, isometrically homogeneous Banach spaces, connectedness of general linear groups, 46B20, 46B03, 46B04, 46B28, 47A53
Longfa Sun, Yanpeng Ma
Bull. Belg. Math. Soc. Simon Stevin 27 (5), 789-800, (december 2020) DOI: 10.36045/j.bbms.200413
KEYWORDS: $\varepsilon$-Isometries, linear isometries, stability, finite-dimensional space, 46B04, 46B20
Back to Top